Maximal curves from subcovers of the {GK}-curve


Journal article


Massimo Giulietti, Luciane Quoos, Giovanni Zini
Journal of Pure and Applied Algebra, vol. 220, Elsevier {BV}, 2016 Oct, pp. 3372--3383

Cite

Cite

APA
Giulietti, M., Quoos, L., & Zini, G. (2016). Maximal curves from subcovers of the {GK}-curve. Journal of Pure and Applied Algebra, 220, 3372–3383.

Chicago/Turabian
Giulietti, Massimo, Luciane Quoos, and Giovanni Zini. “Maximal Curves from Subcovers of the {GK}-Curve.” Journal of Pure and Applied Algebra 220 (October 2016): 3372–3383.

MLA
Giulietti, Massimo, et al. “Maximal Curves from Subcovers of the {GK}-Curve.” Journal of Pure and Applied Algebra, vol. 220, Elsevier {BV}, Oct. 2016, pp. 3372–83.


Share


Follow this website


You need to create an Owlstown account to follow this website.


Sign up

Already an Owlstown member?

Log in